MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT SYPHILIS TP REAGENT KIT; ENZYME LINKED IMMUNOABSORPTION ASSAY, TREPONEMA PALLIDUM

ABBOTT GMBH ARCHITECT SYPHILIS TP REAGENT KIT; ENZYME LINKED IMMUNOABSORPTION ASSAY, TREPONEMA PALLIDUM
Catalog Number 08D06-41
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false nonreactive architect syphilis tp results for a newborn with a positive syphilis mother.The patient was redrawn and the expected positive result was obtained.The following data was provided (<1.00 s/co is nonreactive, >/=1.00 s/co is reactive): initial result = 0.87 s/co sample was a short sample redraw sid (b)(6) result = 21.62 s/co no impact to donor management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing of a retained reagent kit.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends regarding commonalities for complaint lot.Device history review did not identify any non-conformances or deviations with the complaint lot.In-house testing of lot 59472be00, lot contains the same bulk material as lot 59466be00, was completed using panels which mimic patient samples using an in-house retained kit.All specifications were met indicating the lot is performing acceptably.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect syphilis tp reagent lot 59466be00 was identified.
 
Event or Problem Description
The customer observed false nonreactive architect syphilis tp results for a newborn with a positive syphilis mother.The patient was redrawn and the expected positive result was obtained.The following data was provided (<1.00 s/co is nonreactive, >/=1.00 s/co is reactive): initial result = 0.87 s/co sample was a short sample.Redraw sid (b)(6) result = 21.62 s/co no impact to donor management was reported.

Brand Name
ARCHITECT SYPHILIS TP REAGENT KIT
Common Device Name
ENZYME LINKED IMMUNOABSORPTION ASSAY, TREPONEMA PALLIDUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19723886
Report Number3002809144-2024-00202
Device Sequence Number15490712
Product Code LIP
UDI-Device Identifier00380740117122
UDI-Public(01)00380740117122(17)241113(10)59466BE00
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K153730
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2024
Device Catalogue Number08D06-41
Device Lot Number59466BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6). ; ARC I2000SR INST, 03M74-02, (B)(6).
Patient SexUnknown